MathSciNet Relay Station
MathSciNet bibliographic data
MR141128 55.60 (55.45)
Fadell, Edward; Van Buskirk, James The braid groups of $E\sp{2}$ and $S\sp{2}$. Duke Math. J. 29 1962 243–257.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement